# SDR SIMA202007221003

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,711 hours, 42,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT AT FR 65 CORRODED AROUND NUTPLATE BETWEEN STGR 13L-14L.   PERFORMED PERMANENT REPAIR ON CARGO DOOR CUTOUT AT FR 65 BETWEEN STGR 13L-14L IAW ERS-EM-53MR-4139.
